# SDR DXTA2015031605997

- Difficulty date: March 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 7,104 hours, 3,392 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FELT SMOOTH BUT SPONGY ON LANDING.  TAXIED AIRCRAFT AND VERIFIED DISCREPANCY.  EXTENSIVELY BLED AIR FROM BRAKE SYSTEM CHARGE.  PERFORMED ANOTHER TAXI CHECK WITH SATISFACTORY RESULTS.  WORK DONE IN REFERENCE TO AMM 32-41-00.  OPS CHECK GOOD.
